# SDR R61A201408070988

- Difficulty date: August 7, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 15-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SEAT TRACK BETWEEN FRAMES 15-17 IS CORRODED. MX R & R THE SEAT TRACK IAW SRM 51-43-03, 51-43-01, 51-43-02, 51-41-01, 51-41-02, 51-40-04, 51-10-02 AND SWPM 20-67-00.
